2 doctors weighed in:

Any medications that can cause learning disabilities if overused or taken in large does?

2 doctors weighed in
Dr. Carla Enriquez
Pediatrics
1 doctor agrees

In brief: Many

Anticonvulsants (for seizures or migraine), antihistamines, sedatives, analgesics (pain relievers), opiates, alcohol, antidepressants, lipid drugs (for high cholesterol), chemotherapy, antipsychotics, illicit drugs, particularly marijuana.
If you are using medication and feel your ability to learn is impeded, please discuss with prescribing doctor.

In brief: Many

Anticonvulsants (for seizures or migraine), antihistamines, sedatives, analgesics (pain relievers), opiates, alcohol, antidepressants, lipid drugs (for high cholesterol), chemotherapy, antipsychotics, illicit drugs, particularly marijuana.
If you are using medication and feel your ability to learn is impeded, please discuss with prescribing doctor.
Dr. Carla Enriquez
Dr. Carla Enriquez
Thank
Get help from a real doctor now
Dr. Jonathan Jassey
Board Certified, Pediatrics
13 years in practice
1M people helped
Continue
108,000 doctors available
Read more answers from doctors